# SDR TSAA9853311

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT CORRODING AT STR 24L AND BS 947, ALSO SHOWS SIGNS OF BULGING.  FORWARD OF POTABLE WATER ACCESS PANEL CUT-OUT.  REPAIRED PER ECO 2907.  AIRCRAFT RETURNED TO SERVICE.  TAT:  31,369.6 HRS.  TAC:  37,949.  (X)
